Journal of Mathematical Finance

Volume 9, Issue 1 (February 2019)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.03  Citations  h5-index & Ranking

Bayesian Item Response Analysis of Method-of-Payment Habits in Banking Surveys

HTML  XML Download Download as PDF (Size: 1707KB)  PP. 1-10  
DOI: 10.4236/jmf.2019.91001    623 Downloads   1,023 Views  


Customers have a wide variety of choices in selecting a method of payment in modern society due to advancements in technology. In this paper, we investigate the method of payment habits of banking customers using item response models. We consider three binary item response models used in the literature within the Bayesian framework. These models capture the heterogeneity and complexity of customer perception on methods of payment in different capacities, with different features. For this reason, model assessment methods need to be developed for better inferential purposes. We introduce an assessment criterion based on predictive simulations and illustrate the approach using graphical summary measures. The approach is further highlighted using survey data based on consumer payment choices that was conducted for the Federal Reserve Bank of Boston.

Share and Cite:

Muthukumarana, S. , Vincent, K. and Tichon, J. (2019) Bayesian Item Response Analysis of Method-of-Payment Habits in Banking Surveys. Journal of Mathematical Finance, 9, 1-10. doi: 10.4236/jmf.2019.91001.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.